Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Unitary invariants for compact operators


Author: William B. Arveson
Journal: Bull. Amer. Math. Soc. 76 (1970), 88-91
MSC (1970): Primary 4665, 4710; Secondary 4745
MathSciNet review: 0251576
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4665, 4710, 4745

Retrieve articles in all journals with MSC (1970): 4665, 4710, 4745


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12374-6
PII: S 0002-9904(1970)12374-6